Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking nexium and cymbalta for gastritis and difficulty in breathing. What is the cure for cranial hyperhidrosis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions
I had an anterior C5/6 fusion last May? I had severe dys ponta for two months, gastritis that mimicked choking and inability to breathe. had bronchoscope to check voice chords. They were ok. Put on Nexium and later Cymbalta when fibro flare became too hard to deal with.Also on Morphine patch and 40mg OxyContin am and evening. All ok except for Rey severe facial/cranial hyperhydrosis. I sweat with the smallest effort. I think it might be the Cymbalta causing it. Have read that Robinul is used to treat severe sweats. Am being recommended cut nerve. Used to sweat slightly in the summers before fusion about 3% of what happens now? can't cope with it. EVen in November weather it happens.I sleep with a towel on the pillow Any suggestions Thanks YYYY@YYYY
Posted Sun, 1 Dec 2013 in Medicines and Side Effects
Answered by Dr. Chakravarthy Mazumdar 5 hours later
Brief Answer: Botox Detailed Answer: Hi, I really empathize your condition. I waited if some physician who is regularly doing thoracic sympathetectomy to answer your query. I do not think someone is free to pick this up. Yes you are correct the topical glycopyrrolate (Robinul) had given a remarkable relief to most people suffering from craniofacial hyperhydrosis. In most cases the cause was unfound. It seems in your case anterior cervical fusion had this condition and this is not common. There are very little options for you. Next is to try botox injection and paralyze sympathetics than to cut them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor